MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR TL CLASSIC STEM SIZE 5 STRAIGHT SHORT NE; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR TL CLASSIC STEM SIZE 5 STRAIGHT SHORT NE; HIP COMPONENT
Model Number PRTLS025
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, bone cracks occurred in the middle of the insertion position.Intraoperative radiography showed a spiral fracture occurred in the middle of the stem insertion position.(b)(4).

Brand Name
PROFEMUR TL CLASSIC STEM SIZE 5 STRAIGHT SHORT NE
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10114304
Report Number3010536692-2020-00384
Device Sequence Number11668265
Product Code JDI
UDI-Device IdentifierM684PRTLS0251
UDI-PublicM684PRTLS0251
Combination Product (Y/N)N
PMA/510(K) Number
K123688
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPRTLS025
Device Catalogue NumberPRTLS025
Device Lot Number1701026
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/13/2020
Initial Date Received by Manufacturer 05/13/2020
Supplement Date Received by Manufacturer05/13/2020
Initial Report FDA Received Date06/03/2020
Supplement Report FDA Received Date08/13/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;